# SDR JR2R20250818444

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 20,055 hours, 12,036 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cam
- Part number: 17069824003
- Condition: Chafed
- Location: Zone 800
- Part time: 20,055 hours, 12,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, FORWARD AND AFT VENT BOX CAMS WORN.  REPAIRED
